MathSciNet Relay Station
MathSciNet bibliographic data
MR2901609 35K51 (35B10 35B32)
Zuo, Wenjie; Wei, Junjie Multiple bifurcations and spatiotemporal patterns for a coupled two-cell Brusselator model. Dyn. Partial Differ. Equ. 8 (2011), no. 4, 363–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement